# SDR SIMA20171103001

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 33,855 hours, 24,376 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 525015
- Part serial: SPP0111
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE DURING CLIMBOUT.   REMOVED AND REPLACED NLG STEERING WIRE HARNESS ASSEMBLY IAW CMM 32-21-06.  OPS CHECKED GOOD.
